# SDR HNAA2019120460345

- Difficulty date: October 29, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 45,933 hours, 43,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT LOCATE ORIGINAL - FUSELAGE SKIN HAS A BURN MARK AT FR63 BETWEEN STR 20R-21R.....INSTALLED FILLER AND REPAIR DOUBLER IAW
EMB 145 SRM 53-31-01, ITEM 4, FIG. 204, SHEET 1 AND EO1-53-19-0500
